Tractable population models with age structure

R.M. Nisbet, William Gurney

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

This chapter looks at tractable population models with age structure
Original languageEnglish
Title of host publicationMathematical ecology
EditorsT. Hallam, S. Levin
Place of PublicationNew York
PublisherSpringer-Verlag
Pages95-115
Number of pages20
Publication statusPublished - 1986

Publication series

NameBiomathematics
PublisherSpringer
Volume17
ISSN (Print)0067-8821

Keywords

  • tractable population models
  • age structure

Cite this